# SDR SWAA2022030245158

- Difficulty date: February 1, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H Z ANGLE HAS SURFACE CORROSION STA 500C + 7' TO STA 500I. / REMOVED CORROSION FROM FWD CARGO COMPARTMENT R/H Z ANGLE STA 500C + 17' TO 500I AND CHECKED LIMIT FOUND TO BE OUT OF LIMIT .030 LOSS REMAIN .010' ORIG 'T' .040'. RECEIVED NEW MATERIAL FOR REPAIR PART P/N BAC1496-4447075T6. FABRICATED; ALODINE PRIME AND INSTALLED REPAIR IAW SRM 51-10-02; SRM 53-00-53-1A-2ATAG# A66429 P/N 143A7501-158
